Advanced search
Start date
Betweenand

Eduardo Cardoso de Abreu

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Licenciatura em Matemática from Universidade do Estado do Rio de Janeiro (2001), master's at Multidisciplinary from Universidade do Estado do Rio de Janeiro (2003) and doctorate at Multidisciplinary from Universidade do Estado do Rio de Janeiro (2007). Has experience in Mathematics, acting on the following subjects: three-phase flow, modeling and simulation of multi-scale phenomena, flow in porous media, transitional waves and operator splitting. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated December 04, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (19)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications19
Citations38
Cit./Article2.0
Data from Web of Science

ABREU, E.; MATOS, V.; PEREZ, J.; RODRIGUEZ-BERMUDEZ, P.. A Class of Lagrangian-Eulerian Shock-Capturing Schemes for First-Order Hyperbolic Problems with Forcing Terms. JOURNAL OF SCIENTIFIC COMPUTING, v. 86, n. 1, . Web of Science Citations: 0. (19/20991-8)

LAMBERT, WANDERSON; ALVAREZ, AMAURY; LEDOINO, ISMAEL; TADEU, DUILIO; MARCHESIN, DAN; BRUINING, JOHANNES. Mathematics and Numerics for Balance Partial Differential-Algebraic Equations (PDAEs). JOURNAL OF SCIENTIFIC COMPUTING, v. 84, n. 2, . Web of Science Citations: 0. (19/20991-8)

ABREU, EDUARDO; DIAZ, CIRO; GALVIS, JUAN; SARKIS, MARCUS. On high-order conservative finite element methods. COMPUTERS & MATHEMATICS WITH APPLICATIONS, v. 75, n. 6, SI, p. 1852-1867, . Web of Science Citations: 2. (16/23374-1)

ABREU, EDUARDO; BUSTOS, ABEL; FERRAZ, PAOLA; LAMBERT, WANDERSON. A Relaxation Projection Analytical-Numerical Approach in Hysteretic Two-Phase Flows in Porous Media. JOURNAL OF SCIENTIFIC COMPUTING, v. 79, n. 3, p. 1936-1980, . Web of Science Citations: 0. (16/23374-1)

ABREU, EDUARDO; PEREZ, JOHN; SANTO, ARTHUR. Lagrangian-Eulerian approximation methods for balance laws and hyperbolic conservation laws. UIS INGENIERIAS, v. 17, n. 1, p. 191-200, . Web of Science Citations: 2. (16/23374-1)

ABREU, EDUARDO; PEREZ, JOHN. A fast, robust, and simple Lagrangian-Eulerian solver for balance laws and applications. COMPUTERS & MATHEMATICS WITH APPLICATIONS, v. 77, n. 9, p. 2310-2336, . Web of Science Citations: 0. (16/23374-1)

ABREU, EDUARDO; VIEIRA, JARDEL. Computing numerical solutions of the pseudo-parabolic Buckley Leverett equation with dynamic capillary pressure. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 137, n. SI, p. 29-48, . Web of Science Citations: 4. (14/03204-9, 11/23628-0)

ABREU, EDUARDO; BUSTOS, ABEL; LAMBERT, WANDERSON. A unsplitting finite volume method for models with stiff relaxation source terms. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 1, p. 5-20, . Web of Science Citations: 1. (14/03204-9, 11/11897-6, 11/23628-0)

CASTANEDA, PABLO; ABREU, EDUARDO; FURTADO, FREDERICO; MARCHESIN, DAN. On a universal structure for immiscible three-phase flow in virgin reservoirs. COMPUTATIONAL GEOSCIENCES, v. 20, n. 1, p. 171-185, . Web of Science Citations: 4. (14/03204-9, 11/11897-6)

ABREU, EDUARDO; DIAZ, CIRO; GALVIS, JUAN; PEREZ, JOHN. ON THE CONSERVATION PROPERTIES IN MULTIPLE SCALE COUPLING AND SIMULATION FOR DARCY FLOW WITH HYPERBOLIC-TRANSPORT IN COMPLEX FLOWS. MULTISCALE MODELING & SIMULATION, v. 18, n. 4, p. 1375-1408, . Web of Science Citations: 1. (19/20991-8)

ABREU, EDUARDO. Numerical modelling of three-phase immiscible flow in heterogeneous porous media with gravitational effects. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 97, p. 234-259, . Web of Science Citations: 13. (11/11897-6, 12/19874-8)

ABREU, E.; LAMBERT, W.; PEREZ, J.; SANTO, A.. A new finite volume approach for transport models and related applications with balancing source terms. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 137, n. SI, p. 2-28, . Web of Science Citations: 2. (11/23628-0, 14/03204-9)

SANTOS, L. G. C.; MANZANARES-FILHO, N.; MENON, G. J.; ABREU, E.. Comparing RBF-FD approximations based on stabilized Gaussians and on polyharmonic splines with polynomials. INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v. 115, n. 4, p. 462-500, . Web of Science Citations: 0. (16/23374-1)

ABREU, EDUARDO; FERRAZ, PAOLA; VIEIRA, JARDEL. Numerical resolution of a pseudo-parabolic Buckley-Leverett model with gravity and dynamic capillary pressure in heterogeneous porous media. Journal of Computational Physics, v. 411, . Web of Science Citations: 0. (19/20991-8)

ABREU, EDUARDO; DIAZ, CIRO; GALVIS, JUAN. A convergence analysis of Generalized Multiscale Finite Element Methods. Journal of Computational Physics, v. 396, p. 303-324, . Web of Science Citations: 0. (16/23374-1)

ABREU, EDUARDO; BUSTOS, ABEL; LAMBERT, WANDERSON. Non-monotonic traveling wave and computational solutions for gas dynamics Euler equations with stiff relaxation source terms. COMPUTERS & MATHEMATICS WITH APPLICATIONS, v. 70, n. 9, p. 2155-2176, . Web of Science Citations: 4. (11/23628-0, 14/03204-9)

ABREU, EDUARDO; CONCEICAO, DUILIO. Numerical Modeling of Degenerate Equations in Porous Media Flow. JOURNAL OF SCIENTIFIC COMPUTING, v. 55, n. 3, p. 688-717, . Web of Science Citations: 5. (11/11897-6)

DE LA CRUZ, RICHARD; SANTOS, MARCELO; ABREU, EDUARDO. Interaction of delta shock waves for a nonsymmetric Keyfitz-Kranzer system of conservation laws. MONATSHEFTE FUR MATHEMATIK, v. 194, n. 4, . Web of Science Citations: 0. (16/19502-4, 19/20991-8)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

None

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: